MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC
Model Number 66000016
Medical Device Problem Codes Product Quality Problem (1506); Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, during treatment, in four boxes of profore 18-25cm ankle circ.Case 8, the 4th layer was very hard to pull out and to roll on patients¿ legs, the adhesiveness was very tight compares with other batches.It was also reported that the quality was not consistent, the diameter of this layer roll was different individually.It is unknown how treatment was completed.No harm to the patient or any further complications reported.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, has not been returned for evaluation.The information provided has been reviewed and we cannot confirm a relationship between the device and the reported event.A review of the manufacturing records confirmed the device was released according to specification.A further review of the manufacturing process was also performed, and a root cause of inadequate standard operating procedure has been assigned.A complaint history review was performed for the product and event description, there have been further instances of this nature.Corrective action has been assigned regarding this event to reduce the probability of further reoccurrences.This investigation is now complete, smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PROFORE 18-25CM ANKLE CIRC. CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12606644
Report Number8043484-2021-01850
Device Sequence Number4023902
Product Code FQM
UDI-Device Identifier05031844000746
UDI-Public05031844000746
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model Number66000016
Device Catalogue Number66000016
Device Lot Number1108350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown